# SDR SWAA2014102833386

- Difficulty date: October 23, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 31,368 hours, 18,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: BAC1406
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL ELEC POWER DOOR FRAME DOUBLER CRACKED.  REPAIRED FRAME DOUBLER IAW SRM.
